# SDR SWAA2022032485720

- Difficulty date: March 20, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N8577Z
- Make and model: Boeing 737-800
- Aircraft serial: 64350
- Aircraft time: 12,206 hours, 5,912 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Sensor
- Condition: Faulty
- Location: R/H Wing
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: C, D, K

## Discrepancy

AFTER TAKEOFF; WITH LANDING GEAR LEVER IN UP POSITION; THE RIGHT MAIN GREEN LANDING GEAR INDICATOR LIGHT REMAINED ILLUMINATED. / [01] REMOVED AND REPLACED THE RH FORWARD MLG DOWN-AND-LOCKED SENSOR (S0073) PER AMM 32-61-31. OPS CHECK GOOD; COULD NOT DUPLICATE; A/C OK FOR SERVICE.
